# SDR A6WA202110157900

- Difficulty date: September 10, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 37,939 hours, 36,718 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 601R36008
- Part serial: NSN
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FS621 HAS INDICATION OF A CRACK AT BL 0.0 AND WL 125.  ***AIRCRAFT REMOVED FROM SERVICE*** PERFORMED INTERIM REPAIR TO AFT PRESSURE BULKHEAD FS621 AT BL 0.0 AND WL 125 TO WL134. PERFORMED DOUBLER REPAIR TO THE AFT PRESSURE BULKHEAD FS621.00 AT BL 0.0 AND 125 TO WL134. CUTOUT DIMENSIONS L= 8.100Ï¿½ X W = 1.700Ï¿½. FABRICATED DOUBLER DIMENSIONS L = 8.300Ï¿½ X W = 2.500Ï¿½ FROM 0.063Ï¿½ CLAD ALUMINUM AND TRIPLER FROM CLAD ALUMINUM 0.040Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW REO 601R-53-61-1285 REV E DATED 2016-10-31.
